| Model Number |
DR80510 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported malfunction is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.The information reviewed indicated that model dr80510 pta balloon dilatation catheter allegedly experienced material rupture.This information was received from one source.The malfunction involved a patient with no reported consequences.The (b)(6) year old patient weighed (b)(6) kgs.